# SDR 2003UALA00635

- Difficulty date: August 20, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N319UA
- Make and model: Boeing 737322
- Aircraft serial: 23951
- Aircraft time: 45,492 hours, 25,385 cycles
- Engine: Ge CFM56*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651781914
- Part serial: MR32328
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION NOSE GEAR RED AND GREEN LIGHTES REMAINED ON WITH GRINDING SOUND.  ALSO AIR NOISE AS IF GEAR DID NOT FULLY RETRACT.  FOUND NOSE GEAR LOCK ACTUATOR LEAKING.  REPLACED ACTUATOR.  ACCOMPLISHED SEVERAL GEAR SWING AND MANUAL EXTENSION.  NO SYSTEM FAULT NOTED.  ALL INDICATIONS FOUND NORMAL.
